# SDR QXEA2018121000451

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,016 hours, 42,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450601
- Part serial: 0607
- Condition: Inoperative
- Location: Mlg Door
- Part time: 17,628 hours, 18,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION L MAIN GEAR DOOR CAUTION N GEAR DOOR CAUTION. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU AND FOUND FAULTS LGDRCL-UNRSNABL FARUOO/ NGDRSNABL FAR UOO. FERRIED AIRCRAFT. REPLACEMENT OF THE PSEU. GEAR SWINGS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
